Couldn't find what you looking for?

TRY OUR SEARCH!

my husbands gasterenologist seems to thing he's having a reaction to atenenol thats causing his real bad belly aches.
is there any way to find out?

Loading...

Yes, your husband’s right. He’s a gastroenterologist, he should know!
Abdominal upset is among many possible side effects that Atenolol can cause. Other known side effects are dizziness, lightheadedness, drowsiness, tiredness, nausea, vomiting, diarrhea, constipation, etc
Most of the side effects are present only until the body makes used to the drug and then they usually subside. If the side effect becomes unbearable, then the drug’s dose should be changed or another drug prescribed all depending on the benefits and effects the drug has regarding the function it was prescribed for.


Usually people don’t have reactions to the drug but they may occur and if there’s nothing else wrong with your husband, it is probably Atenolol.
Reply

Loading...